MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM HAND REAMER 450MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.0MM HAND REAMER 450MM
Model Number 351.92
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the extraction screw, hand reamer, and screwdriver did not work as intended.There were no patient consequences.This report is for one (1) hand-reamer f/medull-canal ø6.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Customer quality investigation: the device was not returned.A photo-investigation was performed on the images.Upon inspecting the images provided, the complaint condition can be confirmed as the distal tip of the device was observed to be broken.A functional test was not able to perform since the device was not received.However, the broken condition of device could have contributed to the device interaction issue.Document/specification review: since the exact manufactured date of the device was not identified, the current revision of drawings was reviewed.No design issues or discrepancies were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection was not completed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition could be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot : a manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
6.0MM HAND REAMER 450MM
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12564187
Report Number2939274-2021-05882
Device Sequence Number1140210
Product Code HTO
UDI-Device Identifier10886982194053
UDI-Public10886982194053
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351.92
Device Catalogue Number351.92
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2021
Supplement Date Received by Manufacturer10/04/2021
10/15/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/05/2021
10/27/2021
Patient Sequence Number1